RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 3, Pages 573–585 (Mi zvmmf5231)  

Iterative methods of perturbed pseudo-inverse operators for calculating generalized solutions of non-linear equations

V. I. Meleshko

Khar'kov

Full text: PDF file (1276 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:3, 25–39

Bibliographic databases:

UDC: 517.988
MSC: Primary 65J15; Secondary 47J25
Received: 25.01.1978
Revised: 17.09.1979

Citation: V. I. Meleshko, “Iterative methods of perturbed pseudo-inverse operators for calculating generalized solutions of non-linear equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980), 573–585; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 25–39

Citation in format AMSBIB
\Bibitem{Mel80}
\by V.~I.~Meleshko
\paper Iterative methods of perturbed pseudo-inverse operators for calculating generalized solutions of non-linear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 3
\pages 573--585
\mathnet{http://mi.mathnet.ru/zvmmf5231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578150}
\zmath{https://zbmath.org/?q=an:0496.65032}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 3
\pages 25--39
\crossref{https://doi.org/10.1016/0041-5553(80)90301-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5231
  • http://mi.mathnet.ru/eng/zvmmf/v20/i3/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020